Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 63, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 14, 2018, 5:09 PM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2018, 5:09 PM EDT (21:09 UTC)
- Expired
- Aug 14, 2018, 6:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772
WUUS52 KCHS 142109
SVRCHS
SCC029-035-142215-
/O.NEW.KCHS.SV.W.0063.180814T2109Z-180814T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
509 PM EDT TUE AUG 14 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 615 PM EDT.
* At 509 PM EDT, a severe thunderstorm was located 8 miles west of
Givhans Ferry State Park, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Summerville, Slands Bridge, Givhans Ferry State Park, Ridgeville,
Cottageville, Round O, Givhans and Jedburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3302 8016 3301 8016 3301 8018 3298 8014
3292 8015 3289 8057 3304 8059 3311 8027
TIME...MOT...LOC 2109Z 264DEG 17KT 3299 8052
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
740
WWUS52 KCHS 142127
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
527 PM EDT TUE AUG 14 2018
SCC029-035-142215-
/O.CON.KCHS.SV.W.0063.000000T0000Z-180814T2215Z/
Colleton SC-Dorchester SC-
527 PM EDT TUE AUG 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR COLLETON AND DORCHESTER COUNTIES...
At 527 PM EDT, severe thunderstorms were located along a line
extending from Summerville to 9 miles southwest of Givhans Ferry
State Park, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Summerville, Slands Bridge, Givhans Ferry State Park, Ridgeville,
Cottageville, Round O, Givhans and Jedburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3302 8016 3301 8016 3301 8018 3298 8014
3292 8015 3289 8057 3304 8059 3309 8024
TIME...MOT...LOC 2127Z 287DEG 11KT 3300 8019 3296 8051
HAIL...1.00IN
WIND...60MPH
$$824
WWUS52 KCHS 142212
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
612 PM EDT TUE AUG 14 2018
SCC029-035-142222-
/O.EXP.KCHS.SV.W.0063.000000T0000Z-180814T2215Z/
Colleton SC-Dorchester SC-
612 PM EDT TUE AUG 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON AND DORCHESTER
COUNTIES WILL EXPIRE AT 615 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
AND heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3302 8016 3301 8016 3301 8018 3298 8014
3292 8015 3289 8057 3304 8059 3309 8024
TIME...MOT...LOC 2212Z 264DEG 17KT 3302 7994 3298 8026
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 4:02 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 14, 4:02 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Charleston SC 402 PM EDT Tue Aug 14 2018 .SYNOPSIS... A weak front will dissipate on Wednesday. Inland troughing will then become more prominent during the second half of the week, then persist into early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 4 PM: Visible satellite indicated a line of enhanced cumulus from Jenkins to Hampton County, with a line of showers and thunderstorms across northern Colleton to Berkeley County. SPC mesoanalysis indicated 3500-4000 J/kg of CAPE across the forecast area, DCAPE values between 1200-1300 J/KG. Regional radar indicated that multicellular storms have developed across inland SC, in a region of DCAPE >1200 J/kg. Forward propagating Corfidi vectors indicate that the storms will slide east this afternoon and evening. Given the environment, these storms should develop a healthy cool pool, producing swaths of strong or possibly damaging winds. Severe storms may feature +60 dBZ in the slightly above 20 kft and 50-55 dBZ between 27-29 kft. As the storms trek east, outflow should outpace the parent convection and the storms should weaken. I will keep the greatest PoPs across the inland counties. Tonight, showers and thunderstorms will gradually dissipate during the overnight hours. Low temperatures are forecast to range from the low 70s inland to the upper 70s across the beaches. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... The mid-levels will consist of a ridge axis stretching from the eastern Great Lakes Region down the spine of the Appalachians Wednesday morning. Meanwhile, a trough will stretch from New England southward to off the Mid-Atlantic Coast. Additionally, a second ridge will be offshore with a high over/near Bermuda. By the evening, the trough will be far off the coast of New England while the ridge starts to deamplify to the east of the Appalachians. Additionally, the second ridge and the high over/near Bermuda should weaken and get pushed to the east. By Thursday morning the ridge over/near Bermuda starts to strengthen again and creeps back towards the Southeast. The ridge to the east of the Appalachians continues to deamplify. At the same time, a trough will be approaching from the Upper and Mid MS Valley. By Friday afternoon, Atlantic ridging will build back into the Southeast, with high pressure creeping from Bermuda to off the east coast of FL. A second ridge off the East Coast will get absorbed into this ridge. Meanwhile, troughing will stretch from the Great Lakes Region down into the Deep South. At the surface, the Bermuda high will be in place throughout the short term. A weak front inland will dissipate during the day. By Thursday a trough will develop inland, then prevail into Friday. Moisture will vary through the short term. Wednesday there will be a sharp gradient. PWATs ~2" will be offshore while values ~1.5" will be inland. Thursday and Friday values will be at or just above 2", which is slightly above normal for this time of year. POPs vary as well. Wednesday afternoon may be the driest of the three days with slight chance POPs in SC and chance POPs in GA. Wednesday night the highest POPs will remain near the coast, tapering inland. Thursday and Friday will have at least chance POPs across the area. Instability is typical of August. Isolated severe's are a threat each day with locally heavy rainfall. These threats will be narrowed down as each of these days transitions into the near term. Temperatures may be 2-3 degrees above normal for this time of year. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Greater chances of precip should return this weekend and then persist into early next week as a mid/upper lvl trough of low pressure quickly advances from the Midwest to the Northeast and Mid- Atlantic states, forcing the Atlantic high to weaken over the area and retreat further offshore. Greatest chances of precip should occur inland and north, closer to a sfc trough axis just west of the area and near the base of the mid/upper trough of low pressure passing to the north. Deep moisture characterized by PWATs around 2.0 inches, SBCAPE values near 2000-2500 J/kg and marginally stronger low-lvl wind fields suggest more active afternoon/evening convection days with potentially stronger pulse/outflow boundary driven thunderstorms Saturday into Monday. By Tuesday, the mid/upper lvl trough axis should be positioned well offshore with a ridge of high pressure building over the Southeast United States. High temps should trend a degree of two warmer as the ridge builds over the area Tuesday with most locations peaking in the lower 90s away from the coast. A few locations could warm into the middle 90s across Southeast Georgia. Lows should range in the mid/upper 70s this weekend and early next week, warmest near the coast. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A wavy front will slide east during the rest of the afternoon and evening. Scattered showers and thunderstorms should develop along and ahead of the front. It appears that KCHS and KSAV will remain slightly east of the greatest convection potential. I will indicated vicinity showers/thunderstorms during the hours of peak coverage. Otherwise, TAFs will feature steady SSW winds and VFR conditions. Extended Aviation Outlook: Brief flight restrictions are possible in afternoon/evening showers/thunderstorms. Otherwise, VFR will prevail. && .MARINE... A front will slide over the coastal plain and will weaken to a trough by late tonight. To the south, high pressure is forecast to build west over portions of FL/GA. The sfc pattern will support SW winds between 15-20 kts. Wave heights are forecast to range from 2-3 ft within 20 NM, to 3-4 ft across the outer GA waters. Extended Marine: A weak front will dissipate inland on Wednesday. Inland troughing will then develop Thursday and prevail for the rest of the week. Meanwhile, the Bermuda high will prevail into early next week. Expect brief increases in winds near the beaches each afternoon due to the sea breeze followed by a land breeze overnight. The gradient could become enhanced this weekend, leading to slightly higher winds. Seas will be no more than 4 ft through the weekend. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...NED SHORT TERM...MS LONG TERM...DPB AVIATION...NED/MS MARINE...NED/MS
Hazardous weather outlook, Aug 14, 4:55 AM EDT, 12 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 455 AM EDT Tue Aug 14 2018 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-150900- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 455 AM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Aug 14, 3:44 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
344 PM EDT TUE AUG 14 2018
GAZ140-141-142030-
Inland McIntosh-Coastal McIntosh-
344 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY...
At 344 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Country Club Estates, or near Darien, moving
northeast at 15 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of this storm include...
Darien, Wolf Island, Crescent, Carnigan, Eulonia, Valona, Sapelo
Island and Little Saint Simons Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3129 8141 3133 8144 3132 8144 3133 8145
3134 8147 3134 8149 3138 8155 3158 8148
3148 8120 3129 8128
TIME...MOT...LOC 1944Z 211DEG 15KT 3129 8147Special weather statement, Aug 14, 4:00 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Charleston SC
400 PM EDT TUE AUG 14 2018
SCZ044-045-052-142045-
Inland Berkeley-Tidal Berkeley-Dorchester-
400 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...
At 400 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Trio to near
Dorchester, and moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Summerville, Goose Creek, Moncks Corner, Ladson, Dorchester,
Ridgeville, St. Stephen and Bonneau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3343 7987 3340 7986 3337 7980 3338 7979
3332 7974 3332 7970 3330 7966 3327 7956
3322 7946 3313 7961 3313 7964 3311 7965
3295 7991 3312 8045 3346 7990
TIME...MOT...LOC 2000Z 255DEG 20KT 3341 7976 3315 8035Special weather statement, Aug 14, 4:41 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
441 PM EDT TUE AUG 14 2018
SCZ043>045-050-052-142115-
Inland Berkeley-Tidal Berkeley-Charleston-Inland Colleton-Dorchester-
441 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...
COLLETON...BERKELEY AND DORCHESTER COUNTIES...
At 441 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Givhans to
Ruffin, and moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
North Charleston, Summerville, Goose Creek, Hanahan, Walterboro,
Naval Weapons Station Charleston, Slands Bridge and Ladson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3295 7992 3281 8057 3300 8098 3310 8038
TIME...MOT...LOC 2041Z 272DEG 16KT 3305 8033 3298 8079Special weather statement, Aug 14, 4:46 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston SC
446 PM EDT TUE AUG 14 2018
SCZ047-048-051-142130-
Inland Jasper-Coastal Jasper-Beaufort-
446 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND JASPER
COUNTIES...
At 446 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Hardeeville to
Pritchardville. These storms were nearly stationary.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Bluffton, Jasper, Hardeeville, Purysburgh, Pritchardville, Rose Hill
and Sun City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3226 8115 3229 8112 3231 8112 3232 8113
3241 8108 3229 8079 3215 8096
TIME...MOT...LOC 2046Z 232DEG 4KT 3227 8109 3222 8095Special weather statement, Aug 14, 4:51 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
451 PM EDT TUE AUG 14 2018
GAZ116-117-119-138-139-142130-
Coastal Liberty-Inland Liberty-Coastal Chatham-Inland Bryan-Coastal
Bryan-
451 PM EDT TUE AUG 14 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY AND
CHATHAM COUNTIES...
At 451 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Sunbury, or 10 miles south of Richmond Hill,
moving northeast at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of this storm include...
Richmond Hill, Fort Mcallister, Keller, Belfast and Sunbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3177 8138 3194 8134 3190 8123 3189 8124
3190 8122 3181 8099 3169 8113
TIME...MOT...LOC 2051Z 211DEG 7KT 3179 8127Local storm report, Aug 14, 5:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 9 NE DORCHESTER 33.22N 80.28W
08/14/2018 BERKELEY SC 911 CALL CENTER
WARNING POINT REPORTED TREES DOWN AT THE INTERSECTION
OF POPLAR HILL ROAD AND HIGHWAY 176. TIME ESTIMATED
BASED ON RADAR.
&&
EVENT NUMBER CHS1800749
ETMThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:05 PM EDT | Special Weather Statement | CHS | Berkeley | 40 min |
| Aug 13, 8:59 PM EDT | Areal Flood Advisory | CHS | Berkeley | 27 min |
| Aug 14, 3:14 PM EDT | Special Weather Statement | CHS | Berkeley | 46 min |
| Aug 14, 4:00 PM EDT | Special Weather Statement | CHS | Berkeley | 45 min |
| Aug 14, 4:19 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 56 min |
| Aug 14, 4:41 PM EDT | Special Weather Statement | CHS | Dorchester | 34 min |
| Aug 14, 4:46 PM EDT | Special Weather Statement | CHS | Jasper | 44 min |
| Aug 14, 5:00 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 60 min |
| Aug 14, 5:15 PM EDT | Special Weather Statement | CHS | Berkeley | 30 min |
| Aug 14, 5:47 PM EDT | Special Weather Statement | CHS | Charleston | 43 min |
| Aug 14, 6:02 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 58 min |
| Aug 14, 6:10 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 95 min |
| Aug 14, 6:18 PM EDT | Special Weather Statement | CHS | Colleton | 42 min |
| Aug 14, 6:32 PM EDT | Special Weather Statement | CHS | Charleston, Colleton | 43 min |
| Aug 14, 6:56 PM EDT | Special Weather Statement | CHS | Colleton | 49 min |
| Aug 14, 7:27 PM EDT | Special Weather Statement | CHS | Colleton | 48 min |
| Aug 14, 7:43 PM EDT | Areal Flood Advisory | CHS | Colleton, Hampton | 92 min |
| Aug 14, 7:44 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.